# SDR CALA2014071400920

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 45,910 hours, 16,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 727B BETWEEN 8R & 9R.  REPAIR IAW EA 5310-04716 REV G OP 02.  ACCOMPLISHED REPAIR AT STATION 727B STRINGER 8R - 9R IAW EA 5310-04716 REV G OP 02.  CUT OUT CRACKED AREA & REPAIRED WITH REPAIR ANGLES IAW EA 5310-04716 REV G OP 02.
